# SDR DALA2024040504098

- Difficulty date: April 2, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Cargo Threshold
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0276250) FWD CARGO DOOR THRESHOLD WEB HAS EVIDENCE OF CORROSION. REMOVED AND REPLACED WEB ON FWD CARGO DOOR THRESHOLD IAW SRM 51-40-02-0G AND DWG 143A8330 STA 440-492.
